Rectangular square-bracket operation for successor of regular cardinals

Assaf Rinot, Stevo Todorcevic

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We give a uniform proof that {equation presented} holds for every regular cardinal λ.

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalFundamenta Mathematicae
Volume220
Issue number2
DOIs
StatePublished - 2013
Externally publishedYes

Keywords

  • Partition relations
  • Square-bracket operation
  • Successor cardinal
  • Walks on ordinals

Fingerprint

Dive into the research topics of 'Rectangular square-bracket operation for successor of regular cardinals'. Together they form a unique fingerprint.

Cite this